IJPAM: Volume 87, No. 4 (2013)
ORTHOGONAL SPACES AND THE INVERSE
Department of Mathematics
Federal University of Paraná
C.P. 019081, Curitiba, PR, 81531-990, BRAZIL
Abstract. The solution of the eigenvalue problem of the Laplacian with the normal metric induced by the Killing form on homogeneous special orthogonal spaces is given. The corresponding inverse branching rule from to is obtained.
Received: June 30, 2013
AMS Subject Classification: 17B20, 22E46, 43A85, 81R05
Key Words and Phrases: Laplacian, homogeneous space, Casimir element, highest weight, branching rule
Download paper from here.
DOI: 10.12732/ijpam.v87i4.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395